Browse "MA-Journal Papers(저널논문)" by Title

Showing results 141 to 160 of 1594

141
A RELATIVE OF HADWIGER'S CONJECTURE

Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoon; Oum, Sang-ilresearcher; Seymour, Paul, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

142
A remark of Eisenstein series and theta series

김대열; 구자경researcher, 대한수학회보, v.39, no.2, pp.299 - 307, 2002-05

143
A remark on Aurifeuilian factorizations

Hahn, Sang-Geunresearcher, MATHEMATICA JAPONICA, v.39, no.3, pp.501 - 502, 1994-07

144
A remark on normal forms and the "upside-down" I-method for periodic NLS: Growth of higher Sobolev norms

Colliander, James; Kwon, Soonsikresearcher; Oh, Tadahiro, JOURNAL D ANALYSE MATHEMATIQUE, v.118, pp.55 - 82, 2012-10

145
A remark on the class number formula over global function fields

Sunghan Baeresearcher; Pyung Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.12, no.3, pp.553 - 560, 1997-06

146
A REMARK ON THE HARD LEFSCHETZ THEOREM FOR KAHLER ORBIFOLDS

Wang, Z. Z.; Zaffran, Danresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.8, pp.2497 - 2501, 2009-08

147
A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

148
A scheme for stable numerical differentiation

Ahn, S; Choi, UJinresearcher; Ramm, AG, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.186, no.2, pp.325 - 334, 2006-02

149
A SEIFERT-MATRIX INTERPRETATION OF CAPPELL AND SHANESON APPROACH TO LINK COBORDISMS

Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.106, pp.531 - 545, 1989-11

150
A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions

Kim, Yong Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.59, no.4, pp.637 - 665, 2001-12

151
A Semiparametric Estimation of Mean Functionals With Nonignorable Missing Data

Kim, Jae Kwangresearcher; Yu, Cindy Long, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.106, no.493, pp.157 - 165, 2011-03

152
A SEMIPARAMETRIC INFERENCE TO REGRESSION ANALYSIS WITH MISSING COVARIATES IN SURVEY DATA

Yang, Shu; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.27, no.1, pp.261 - 285, 2017-01

153
A sextuple equidistribution arising in Pattern Avoidance

Lin, Zhicong; Kim, Dongsuresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.155, pp.267 - 286, 2018-04

154
A shrinkage method for causal network detection of brain regions

Ahmad, Fayyaz; Lee, Nam-Gil; Kim, Eun-Woo; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, INTERNATIONAL JOURNAL OF IMAGING SYSTEMS AND TECHNOLOGY, v.23, no.2, pp.140 - 146, 2013-06

155
A simple proof of Cauchy integral formula

Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE & TECHNOLOGY, v.26, no.1, pp.152 - 155, 1994-01

156
A simply connected surface of general type with p(g)=0 and K-2=2

Lee, Yongnamresearcher; Park, Jongil, INVENTIONES MATHEMATICAE, v.170, pp.483 - 505, 2007-12

157
A Singular nonlinear boundary value problem

곽도영researcher; 최우진researcher, 충청수학회지, v.2, no.1, pp.9 - 14, 1989-06

158
A slice-wise latent structure regression method for the analysis of functional magnetic resonance imaging data

Ahmad, Fayyaz; Chaudhary, Safee Ullah; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, CONCEPTS IN MAGNETIC RESONANCE PART A, v.42, no.4, pp.130 - 139, 2013-07

159
A solution to the general Bessel moment problem

Kwon, Kil Hyunresearcher, APPLICABLE ANALYSIS, v.1, no.0, pp.205 - 220, 1992-06

160
A stabilized covolume method for the Stokes problem

Kwak, Do Youngresearcher; Kwon, HJ, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.190, no.20-21, pp.2523 - 2532, 2001

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0